Families of Pisot numbers with negative trace. / McKee, James.

In: Acta Arithmetica, Vol. XCIII.4, 2000, p. 373-385.

Research output: Contribution to journalArticle

Published

Documents

  • Aa9345

    Submitted manuscript, 209 KB, PDF document

Original languageEnglish
Pages (from-to)373-385
JournalActa Arithmetica
VolumeXCIII.4
Publication statusPublished - 2000
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 4549555